# SDR 05017645

- Difficulty date: January 17, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 0 DEGREES.  MX RESET FECU.  CYCLED FLAPS THROUGH 3 TIMES.  NO FAULT NOTED.
